It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 97 for minocycline and sun. (0.008 seconds)


... wear sunscreen when you plan to be outside for long periods of time because minocycline can make you more sensitive to the sun and sun exposure might also contribute to hyperpigmentation. ... (7 replies)
... I don't know if I would have gotten used to it because the mino also made me lightheaded and nauseous so I had to stop taking it after a few weeks. I twasn't doing anything anyway. ... (3 replies)
... Hi. Went to the dermatologist and I was prescribed differin and minocycline... both are supposed to make your skin more sensitive to sun. ... (3 replies)

... I never had any problems with Minocycline and tanning or any of the topicals that are supposed to make your skin more sensitive to the sun. ... (3 replies)
... I am 27 years old, and I know I am about to sound like a BIG whiner. I have never had a problem with acne until about a year and a half ago. I suddenly broke out along the "T Zone" and it would not go away. Then, my back and chest broke out. ... (0 replies)
... Yeah all Cyclines are sensitive to the sun. That why it says stay away from the sun as much a possible. ... (1 replies)
... vacation tanning booth sessions so that I am not completely white!! I guess I'll just stick to the sunless tanner and loads of sunscreen. I know I will be spending time in the pool and hot tub and don't want to do any extra damage since my skin is just starting to clear up. ... (4 replies)
... I have been on Minocycline for a while now and was just wondering if anyone else has the same effect with the sun as i do. Just walking outside to my truck, my face becomes red and looks as if i have a sunburn....... ... (1 replies)
... Be very careful!! I started a post titled "Don't let this happen to YOU" which is about all these products for acne that make you sun sensitive. I got a really bad burn on my forehead while on Retin A Micro and an antibiotic about 1 and half years ago. ... (3 replies)
Sun reaction?
Jul 22, 2002
... and when i stopped taking it the pain immediately disappeared. Be careful you're not having a reaction to the doxy along with the sun exposure. I agree that antibiotics are only a temporary solution and eventually mess with your immune system etc as well. ... (9 replies)
... Chill! don't worry about it............just make sure you wear sunscreeen when your in the sun. My only concern is becoming immune to it. (1 replies)
... I too also have dark skin, and used both minocylcine and tetracycline, along with differin gel over a span of 2 years. I sort of noticed the the darker tones in my skin over time. ... (3 replies)
... Use Benzaclin during the day and differin at night. If you use them at the same time, your skin will get more irritated. ... (1 replies)
... I'm sorry this has taken so long, but things at home have been a bit hectic. My wife is having a few problems with a lot of pain and I've been occupied trying to make things easier for her. It seems she has an ovarian tumor and will have to have an operation this coming monday. ... (8 replies)
Minocycline
Jul 7, 2007
... I was on Minocycline for 10 years for acne. I started it around age 13 and it did help the acne. However, when I was in my 20's and had my wisdom teeth out, they came out black. They weren't rotted, but they formed black instead of white. ... (5 replies)
... How long after discontinuing Minocycline will the sun sensitivity go away? ... (1 replies)
... Here's some info I found on the web. Do a search on MSN for "minocycline blue skin" and this will come up. Sounds like you have the first category of pigmentation. The longer you use the drug, the more likely and obvious the pigment changes become. ... (1 replies)
... I took minocycline for a few months... ... (3 replies)
... I have been taking Minocycline for about a year now, and I decided to go tanning for Prom since it is a few weeks away. ... (3 replies)
... oh yea stop using it. also if your going to be in the sun for a while and your on miniocin wear sun screen if not you will get sun burn real quick. ... (15 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 10:35 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!